# SDR GTIA050166

- Difficulty date: May 5, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug MD 83
- Aircraft serial: 49793
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CABIN STRINGER 18R CUSP CORRODED.  REMOVED CORROSION AT STRINGER 18R CUSP MEMBRANE.  CUT OUT DAMAGED SECTION OF CUSP.  FABRICATED REPAIR DOUBLER.  TREATED AND PRIMED DOUBLER.  INSTALLED REPAIR DOUBLER AT STRINER 18R MEMBRANE.  APPLIED TOP COAT.  (M)
